Journal of Function Spaces

Journal of Function Spaces / 2016 / Article

Research Article | Open Access

Volume 2016 |Article ID 7390410 | 6 pages | https://doi.org/10.1155/2016/7390410

Subclasses of Analytic Functions Defined by Generalized Hypergeometric Functions

Academic Editor: Alberto Fiorenza
Received02 Sep 2015
Revised15 Dec 2015
Accepted17 Dec 2015
Published31 Jan 2016

Abstract

We introduce a new subclass of analytic functions in the unit disk , defined by using the generalized hypergeometric functions, which extends some previous well-known classes defined by different authors. Inclusion results, radius problems, and some connections with the Bernardi-Libera-Livingston integral operator are discussed.

1. Introduction

Let denote the class of functions of the form which are analytic in the unit disk .

The convolution (or the Hadamard product) of two functions and , where is given by (1) and , , is defined as

For the complex parameters with , where , , and , we define the generalized hypergeometric function as follows (see [1, 2]): where (or the shifted factorial) is defined by

Using the function defined byLiu and Srivastava [3] introduced and studied the properties of the linear operator , defined by the Hadamard (or convolution) productwhere the function is analytic and -valent in the punctured unit disk and has the form . Note that linear operator was motivated essentially by the work of Dziok and Srivastava [4].

Corresponding to the function defined bywe introduce a function given bywhere .

Analogous to defined by (6), we now define the linear operator on as follows:For convenience, we write

Remark 1. The linear operator includes various other linear operators which were considered in some earlier works:(i)In particular, for , , and , we obtain the linear operator which was defined by Hohlov [5].(ii)Moreover, putting , , , and , we obtain the well-known Carlson-Shaffer operator (see [6, 7]).

From definitions (8) and (9), using notation (10), it is easy to prove the differentiation formula

We note that the operator is closely related to the Choi-Saigo [8] operator for analytic functions, which includes the integral studied by Liu [9] and K. I. Noor and M. A. Noor [10].

Let be the class of functions , analytic in the unit disk , satisfying the condition andwhere , , and . This class was introduced in [11], and as a special case we note that the class was defined by Pinchuk in [12]. Moreover, is the class of analytic functions with the real part greater than .

Remark 2. (i) Like in [13, 14], it can easily be seen that the function , analytic in , with , belongs to if and only if there exists the functions such that(ii) It is known from [15] that the class is a convex set.

We will assume throughout our discussions, unless otherwise stated, that , , , with , , and all the powers represent the principal branches; that is, .

Using the linear operator , we will define the following classes of analytic functions.

Definition 3. Let , , and let be a complex number such that . A function is said to be in the class if and only ifwhere and satisfies the condition

Remark 4. From the above definition, the following subclasses of emerge as special cases:(i)For, , , , , and , we haveand this class was studied by Chen [16].(ii)When, , and , then reduces to the class studied by Noor [13].(iii)For, , , , and , we obtain the classwhich was studied by Ponnusamy and Karunakaran [17].

We will use the following lemmas to prove our main results.

Lemma 5 (see [18]). If is an analytic function in , with , and if is a complex number satisfying , , thenimplieswhere is given byand is an increasing function of , and . The estimate is sharp in the sense that the bound cannot be improved.

Lemma 6 (see [19]). Let , , and let be a complex-valued function satisfying the following conditions: (i) is continuous in a domain .(ii) and .(iii), whenever and .If is an analytic function in , such that for all , and for all , then for all .

In this paper, we investigate several properties of the class , like inclusion results and radius problems; moreover, a connection with the Bernardi-Libera-Livingston integral operator is also discussed.

2. Main Results

Theorem 7. If , then .

Proof. Let an arbitrary function , and denotewhere is analytic in , with , and satisfies condition (15). From part (i) of Remark 2, we have that , if and only ifwhere .
Using the differentiation formula (11) together with (15), after an elementary computation, we obtainwhere is given by (15).
Now, using the representation formula (22), we haveSince , from relations (23) and (24), it follows thatand using the substitution, , the above relation becomesTo prove our result, we need to show that (26) implies , . We will define the functional by taking , and , and thus we haveIt is easy to see that the first two conditions of Lemma 6 are satisfied; hence, we proceed to verify condition (iii). Since , that is, for all , , it follows thatwhenever . Using Lemma 6, we conclude that , for , which completes our proof.

Theorem 8. If , then .

Proof. If we consider an arbitrary function , then , whereAccording to Theorem 7, we haveand a simple computation shows thatSince the class is a convex set (see (ii) from Remark 2), it follows that the right-hand side of (31) belongs to for , which implies that .

Now, let us define the operator byFor , the operator was introduced by Bernardi [20], while the special case was previously studied by Libera [21] and Livingston [22].

Theorem 9. If , is given by (32), and with , thenimplies thatwhere is given by (20), with .

Proof. Differentiating relation (32), we haveand using definition (9), this impliesIf we letaccording to part (i) of Remark 2, we need to prove that is of the formwhere .
Using (36), from the above relation, we have Thus, from part (i) of Remark 2, it follows thatand from Lemma 5, we conclude that , , with given by (20) and .

The next result deals with the converse of Theorem 7.

Theorem 10. Let and . If , then for , where

Proof. For arbitrary , let us define the function as in (43). Thus, it follows thatand satisfies the conditionFrom part (i) of Remark 2, we have that (42) holds if and only ifwhere .
Using the above representation formula, similar to the proof of Theorem 7, we deduce that and substituting , , we finally obtain where .
To prove our result, we need to determine the value of , such thatwhenever.
Using the well-known estimates for the class [23], that is, and according to (43), we obtainfor all and .
A simple computation shows that () if and only ifAssuming that (50) holds, from (49), we deduce thatfor . It is easy to see that the right-hand side of the above inequality is greater than or equal to zero if and only ifand combining this with (50), we obtain our result.

Remark 11. We note the following special case obtained from the above result: for , formula (41) reduces to

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Acknowledgments

The work of the third author was entirely supported by the grant given by Babeş-Bolyai University, dedicated for Supporting the Excellence Research 2015. The first author, Badr S. Alkahtani, is grateful to King Saud University, Deanship of Scientific Research, College of Science Research Center, for supporting this project.

References

  1. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at: Publisher Site | Google Scholar | MathSciNet
  2. H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987. View at: Google Scholar
  3. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at: Publisher Site | Google Scholar | MathSciNet
  4. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at: Publisher Site | Google Scholar | MathSciNet
  5. Yu. E. Hohlov, “Operators and operations in the class of univalent functions,” Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, vol. 10, pp. 83–89, 1978. View at: Google Scholar
  6. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. K. I. Noor, S. Mustafa, and B. Malik, “On some classes of p-valent functions involving Carlson-Shaffer operator,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 336–341, 2009. View at: Publisher Site | Google Scholar | MathSciNet
  8. J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at: Publisher Site | Google Scholar | MathSciNet
  9. J.-L. Liu, “The Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441–447, 2001. View at: Publisher Site | Google Scholar | MathSciNet
  10. K. I. Noor and M. A. Noor, “On integral operators,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 341–352, 1999. View at: Publisher Site | Google Scholar | MathSciNet
  11. K. S. Padmanabhan and R. Parvatham, “Properties of a class of functions with bounded boundary rotation,” Annales Polonici Mathematici, vol. 31, no. 3, pp. 311–323, 1975. View at: Google Scholar | MathSciNet
  12. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. K. I. Noor, “On certain classes of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, article 49, 2006. View at: Google Scholar | MathSciNet
  14. K. I. Noor, “On analytic functions related to certain family of integral operators,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, article 69, 2006. View at: Google Scholar
  15. K. I. Noor, “On subclasses of close-to-convex functions of higher order,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 279–289, 1992. View at: Publisher Site | Google Scholar | MathSciNet
  16. M. P. Chen, “On the regular functions satisfying Re f(z)/z>α,” Bulletin of the Institute of Mathematics Academia Sinica New Series, vol. 3, pp. 65–70, 1975. View at: Google Scholar
  17. S. Ponnusamy and V. Karunakaran, “Differential subordination and conformal mappings,” Complex Variables, Theory and Application, vol. 11, no. 2, pp. 79–86, 1989. View at: Publisher Site | Google Scholar | MathSciNet
  18. S. Ponnusamy, “Differential sobordination and Bazilevič functions,” Proceedings of the Indian Academy of Sciences, vol. 105, no. 2, pp. 169–186, 1995. View at: Publisher Site | Google Scholar | MathSciNet
  19. S. S. Miller, “Differential inequalities and Carathéodory functions,” Bulletin of the American Mathematical Society, vol. 81, pp. 79–81, 1975. View at: Publisher Site | Google Scholar | MathSciNet
  20. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at: Publisher Site | Google Scholar | MathSciNet
  21. R. J. Libera, “Some radius of convexity problems,” Duke Mathematical Journal, vol. 31, pp. 143–158, 1964. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  22. A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352–357, 1966. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  23. A. W. Goodman, Univalent Functions, Volumes I & II, Polygonal Publishing House, Washington, NJ, USA, 1983.

Copyright © 2016 Badr S. Alkahtani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

570 Views | 445 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.